About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 962691, 7 pages
http://dx.doi.org/10.1155/2013/962691
Research Article

Strong Convergence Theorem for Bregman Strongly Nonexpansive Mappings and Equilibrium Problems in Reflexive Banach Spaces

1Department of Mathematics, Yibin University, Yibin, Sichuan 644007, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 30 April 2013; Accepted 10 June 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Jinhua Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinhua Zhu, Shih-sen Chang, and Min Liu, “Strong Convergence Theorem for Bregman Strongly Nonexpansive Mappings and Equilibrium Problems in Reflexive Banach Spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 962691, 7 pages, 2013. doi:10.1155/2013/962691